# SDR REXA2019031700302

- Difficulty date: March 17, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 13,159 hours, 9,185 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION STR 26R BTW FS=333.00 / FS=364.00 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (E/E) (SM). IN REFERENCE NRC 00026 TASK 900-53-140-300 APPENDIX A  ]. SUMMARY : NRC: 00095, STR 26R BTW FS=333.00 / FS=364.00 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (E/E) WAS MEASURED MAXIMUM DEPTH 0.050" ORIGINAL THICKNESS 0.063" THEREFORE IS OUT LIMITS PER SRM 53-21-03-101-006-A04 EQUIPMENT DATA: DIAL INDICATOR S/N: 18200759, P/N:543-783. EXP. DATA:16/JUL/19.  STRINGER 26R IN STA. FS=333 TO FS=364  WAS REPLACED PER SRM 51-42-06-001-001-A01.
